Implications of long tails in the distribution of mutant effects

Waxman, D and Feng, J (2005) Implications of long tails in the distribution of mutant effects. Physica D: Nonlinear Phenomena, 206 (3-4). pp. 265-274. ISSN 0167-2789

Full text not available from this repository.
Item Type: Article
Additional Information: From SRO
Schools and Departments: School of Life Sciences > Biology and Environmental Science
Depositing User: David Waxman
Date Deposited: 06 Feb 2012 21:08
Last Modified: 18 May 2012 14:44
URI: http://sro.sussex.ac.uk/id/eprint/29740
📧 Request an update